# SDR IPXA2017062218500

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 13,931 hours, 8,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR INDICATOR FLAG FOURTH FROM AFT EDGE OF AFT PANEL ON AFT CARGO DOOR BROKEN.  R & R INDICATOR FLAG ON AFT CARGO DOOR; OPS CK GOOD IAW AMM 52-30-00-0501.
